Skip to content

Tips, Information, and Insights on Joint Pain and Treatment From the WebMD Rheumatoid Arthritis Community

A WebMD Community member says she's been taking methotrexate for her RA for more than a month and the side effects are hard to live with. She says the medicine helps with the inflammation, but the impact it has on her stomach is nearly unbearable. She asks if others have had the same problem.

Many members share their stories. Some say they had to switch medications or dosages. Others are OK when they take their methotrexate with food. Some point out that they had to take other medicines to deal with the side effects. Many members suggest talking to the doctor about switching to injectable methotrexate, which is less likely to cause stomach upset.

Do you take methotrexate? If you have side effects, how do you manage them?

Join this discussion in the WebMD Rheumatoid Arthritis Community.

Next Article:

Make Your
Kitchen
RA-Friendly

How to cook and organize
your kitchen more easily.
View Slideshow

Practical
Morning Tips
for RA

Tips to help you get out of
bed and get ready for the day.
View Slideshow